# SDR DALA2014121606564

- Difficulty date: December 14, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 66,553 hours, 50,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY LIGHTS AT DOORS L1 & R1 AND SEAT ROWS IN THE CABIN WERE INOPERATIVE.  MAINTENANCE FOUND SOME PINS WIRE IN THE CONNECTOR PULLED OUT.  THE PINS WERE SECURED INTO THE CONNECTOR AND THE SYSTEM RETURNED TO NORMAL OPERATION.
